Far Eastern Mathematical Journal

To content of the issue


On one sum associated with Fibonacci numeration system


Shutov A.V.

2020, issue 2, Ñ. 271–275
DOI: https://doi.org/10.47910/FEMJ202028


Abstract
We obtain the asymptotic formula for the sum $S(X)=\sum_{n<X}\varepsilon(n)\varepsilon(n+1)$, where $\varepsilon(n)$ takes the value $+1$ or $-1$ depending on the parity of the expansion of the sum of the digits $n$ in the Fibonacci numeration system.

Keywords:
Fibonacci numeration system, sum of digits

Download the article (PDF-file)

References

[1] K. Mahler, “The Spectrum of an Array and its Application to the Study of the Transla- tion Properties of a Simple Class of Arithmetical Functions: Part Two On the Translation Properties of a Simple Class of Arithmetical Functions”, J. Math. and Physics, 6, (1927), 158–163.
[2] A. Shutov, “On sum of digits of the Zeckendorf representations of two consecutive numbers”, Fibonacci Quarterly, 58:3, (2020), 203–207.
[3] E. Zeckendorf, “Representation des nombres naturels par une somme de nombres de Fi- bonacci ou de nombres de Lucas”, Bull. Soc. R. Sci. Liege, 41, (1972), 179–182.
[4] E. P. Davletiarova, A. A. Zhukova, A. V. Shutov, “ Geometrizatsiia sistemy schisleniia Fibonachchi i ee prilozheniia k teorii chisel”, Algebra i analiz, 25:6, (2013), 1–23.
[5] V. G. Zhuravlev, “Odnomernye razbieniia Fibonachchi”, Izv. RAN. Ser. matem., 71:2, (2007), 89–122.
[6] K. M. Eminian, “ Ob odnoi binarnoi zadache”, Matematicheskie zametki, 60:4, (1996), 478-481.

To content of the issue